# SDR ASAA2015071012392

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,704 hours, 7,379 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, TRIED TO START APU AND RECEIVED A FAULT LIGHT.  ACFT GROUNDED.  PERFORMED FIM TASK 49-60, TASK 802.  FOUND CURRENT STATUS CLEARED, INTERMITTENT FAULT CORRECTED.
